# SDR AALA200800921

- Difficulty date: April 11, 2008
- Submitted: May 9, 2008
- Operation: Air carrier
- Aircraft: N347AN
- Make and model: Boeing 767323
- Aircraft serial: 33086
- Aircraft time: 20,335 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT FORWARD OF AFT CARGO DOOR INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT FORWARD OF AFT CARGO DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
